A female asked:
Diagnosed me with a yeast infection 5 days ago and prescribed one time use of diflucan (fluconazole) 150mg. why is vaginal discharge is bitter to taste now?
1 doctor answer • 1 doctor weighed in
Dr. Wayne Ingramanswered
Specializes in Obstetrics and Gynecology
Medication Rx: The Diflucan (fluconazole) Rx treated the infection and has changed the vaginal pH in the process.
Created for people with ongoing healthcare needs but benefits everyone.
3.4k viewsAnswered >2 years ago
Last updated Dec 3, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.